# SDR AU970483

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Faulty
- Location: Cargo/Bag Door
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CARGO DOOR LATCH HANDLE WOULD NOT FULLY ENGAGE - SUSPECT CAUSED BY INTERFERENCE BETWEEN THE CARGO DOOR HANDLE AND THE HANDLE LOCKING MECHANISM CAUSING A PRELOAD AGAINST THE HANDLE LATCH HOOK
